RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Moishezon Boris Gershevich
(1937–1993)

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 16

Number of views:
This page:470
Abstract pages:5927
Full texts:2199
References:87
Birth date: 26.10.1937

http://www.mathnet.ru/eng/person24524
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/126105

Publications in Math-Net.Ru
1969
1. B. G. Moishezon, “The Castelnuovo–Enriques contraction theorem for arbitrary dimension”, Izv. Akad. Nauk SSSR Ser. Mat., 33:5 (1969),  974–1025  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:5 (1969), 917–966
2. B. G. Moishezon, “Algebraic analog of compact complex spaces with a sufficiently large field of meromorphic functions. III”, Izv. Akad. Nauk SSSR Ser. Mat., 33:3 (1969),  506–548  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:3 (1969), 477–513
3. B. G. Moishezon, “The algebraic analog of compact complex spaces with a sufficiently large field of meromorphic functions. II”, Izv. Akad. Nauk SSSR Ser. Mat., 33:2 (1969),  323–367  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:2 (1969), 305–343
4. B. G. Moishezon, “The algebraic analog of compact complex spaces with a sufficiently large field of meromorphic functions. I”, Izv. Akad. Nauk SSSR Ser. Mat., 33:1 (1969),  174–238  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:1 (1969), 167–226
1967
5. B. G. Moishezon, “Resolution theorems for compact complex spaces with a sufficiently large field of meromorphic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 31:6 (1967),  1385–1414  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:6 (1967), 1331–1356
6. B. G. Moishezon, “Algebraic homology classes on algebraic varieties”, Izv. Akad. Nauk SSSR Ser. Mat., 31:2 (1967),  225–268  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:2 (1967), 209–251
1966
7. B. G. Moishezon, “On $n$-dimensional compact complex manifolds having $n$ algebraically independent meromorphic functions. III”, Izv. Akad. Nauk SSSR Ser. Mat., 30:3 (1966),  621–656  mathnet  mathscinet  zmath
8. B. G. Moishezon, “On $n$-dimensional compact complex manifolds having $n$ algebraically independent meromorphic functions. II”, Izv. Akad. Nauk SSSR Ser. Mat., 30:2 (1966),  345–386  mathnet  mathscinet  zmath
9. B. G. Moishezon, “On $n$-dimensional compact complex manifolds having $n$ algebraically independent meromorphic functions. I”, Izv. Akad. Nauk SSSR Ser. Mat., 30:1 (1966),  133–174  mathnet  mathscinet  zmath
1965
10. B. G. Moishezon, “Irreducible exceptional submanifolds, of the first kind, of three-dimensional complex-analytic manifolds”, Dokl. Akad. Nauk SSSR, 161:2 (1965),  279–280  mathnet  mathscinet  zmath
11. B. G. Moishezon, “О неприводимых исключительных подмногообразиях 1-го рода на $n$-мерных комплексно-аналитических многообразиях”, Uspekhi Mat. Nauk, 20:1(121) (1965),  238–239  mathnet
12. I. R. Shafarevich, B. G. Averbukh, Yu. R. Vainberg, A. B. Zhizhchenko, Yu. I. Manin, B. G. Moishezon, G. N. Tyurina, A. N. Tyurin, “Algebraic surfaces”, Trudy Mat. Inst. Steklov., 75 (1965),  3–215  mathnet  mathscinet  zmath
1964
13. B. G. Moishezon, “A projectivity criterion of complete algebraic abstract varieties”, Izv. Akad. Nauk SSSR Ser. Mat., 28:1 (1964),  179–224  mathnet  mathscinet  zmath
1962
14. B. G. Moishezon, “Remarks on projective imbeddings of algebraic manifolds”, Dokl. Akad. Nauk SSSR, 145:5 (1962),  996–999  mathnet  mathscinet  zmath
15. B. G. Moishezon, “A representation of numbers by factorizable forms”, Mat. Sb. (N.S.), 56(98):2 (1962),  173–206  mathnet  mathscinet  zmath
1961
16. B. G. Moishezon, “Projective imbeddings of algebraic manifolds”, Dokl. Akad. Nauk SSSR, 141:3 (1961),  555–557  mathnet  mathscinet  zmath

1971
17. V. I. Arnol'd, I. M. Gel'fand, Yu. I. Manin, B. G. Moishezon, S. P. Novikov, I. R. Shafarevich, “Galina Nikolaevna Tyurina (obituary)”, Uspekhi Mat. Nauk, 26:1(157) (1971),  207–211  mathnet  mathscinet  zmath; Russian Math. Surveys, 26:1 (1971), 193–198
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019